RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 126, Number 1, Pages 84–101 (Mi tmf416)  

This article is cited in 4 scientific papers (total in 4 papers)

Ising Model and $L$-Function

Yu. M. Zinoviev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The correlation functions for the two-dimensional Ising model with free boundary conditions are calculated.

DOI: https://doi.org/10.4213/tmf416

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 126:1, 66–80

Bibliographic databases:

Document Type: Article
Received: 29.05.2000

Citation: Yu. M. Zinoviev, “Ising Model and $L$-Function”, TMF, 126:1 (2001), 84–101; Theoret. and Math. Phys., 126:1 (2001), 66–80

Citation in format AMSBIB
\Bibitem{Zin01}
\by Yu.~M.~Zinoviev
\paper Ising Model and $L$-Function
\jour TMF
\yr 2001
\vol 126
\issue 1
\pages 84--101
\mathnet{http://mi.mathnet.ru/tmf416}
\crossref{https://doi.org/10.4213/tmf416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1858197}
\zmath{https://zbmath.org/?q=an:1138.82315}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 126
\issue 1
\pages 66--80
\crossref{https://doi.org/10.1023/A:1005202114780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168642200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf416
  • https://doi.org/10.4213/tmf416
  • http://mi.mathnet.ru/eng/tmf/v126/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “The Three-Dimensional ${\mathbb Z}_{2}$ Electrodynamics and the Two-Dimensional Ising Model”, Theoret. and Math. Phys., 132:1 (2002), 1000–1011  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Yu. M. Zinoviev, “Spontaneous Magnetization in the Two-Dimensional Ising Model”, Theoret. and Math. Phys., 136:3 (2003), 1280–1296  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Yu. M. Zinoviev, “Pfaffian and the Kac–Ward Formula in the Two-Dimensional Ising Model”, Proc. Steklov Inst. Math., 251 (2005), 132–145  mathnet  mathscinet  zmath
    4. I. M. Ratner, “Eigenvalues of the transfer matrix of the three-dimensional Ising model in the particular case $n=m=2$”, Theoret. and Math. Phys., 199:3 (2019), 909–921  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:292
    Full text:103
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019